# SDR S2YA960006

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831SK
- Make and model: Beech 1900D
- Aircraft serial: UE83
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 3039550
- Condition: Failed
- Location: Rt Engine
- Part time: 5,373 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GRR - FLT 1123 - THE FLIGHT CREW EXPERIENCED TORQUE FLUCTATIONS OF THE RIGHT ENGINE IN-FLIGHT, TURNED BACK TO GRR.  THROUGH TROUBLESHOOTING, MAINTENANCE FOUND THE PRIMARY GOVERNOR FAILED AND REPLACED IT.  DURING A RUN-UP CHECK, THE RIGHT AUTOFEATHER WAS TESTED ON THE GROUND AND THE RIGHT PROPELLER STAYED IN FEATHER.  MAINTENANCE CHANGED THE OVERSPEED GOVERNOR CLEARING THAT PROBLEM.  PN, 122-389037-3, SN 2699964A, TSN:  5,372.6 HOURS.  (X)
